Archiv der Mathematik

, Volume 84, Issue 2, pp 118–130

Formal power series with cyclically ordered exponents

Original Paper

DOI: 10.1007/s00013-004-1145-5

Cite this article as:
Giraudet, M., Kuhlmann, F.V. & Leloup, G. Arch. Math. (2005) 84: 118. doi:10.1007/s00013-004-1145-5
  • 43 Downloads

Abstract.

We define and study a notion of ring of formal power series with exponents in a cyclically ordered group. Such a ring is a quotient of various subrings of classical formal power series rings. It carries a two variable valuation function. In the particular case where the cyclically ordered group is actually totally ordered, our notion of formal power series is equivalent to the classical one in a language enriched with a predicate interpreted by the set of all monomials.

Mathematics Subject Classification (2000).

Primary 13A18 13A99 Secondary 06F99 

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.et Département de Mathématiques, Faculté des SciencesU.P.R.E.S.A. 7056 (Equipe de Logique, Paris VII)Le Mans CedexFrance
  2. 2.Mathematical Sciences GroupUniversity of SaskatchewanSaskatchewanCanada

Personalised recommendations